# SDR ASOA201100329

- Difficulty date: February 7, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,359 hours, 26,906 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 SEAT TRACK IS GOUGED AT FS 450.  REMOVED AND REPLACED SEAT TRACK WITH NEW SERVICEABLE TRACK IAW AMM 53-01-11 THIS IS A MAJOR REPAIR.
